# SDR 2008UALA02453

- Difficulty date: April 27, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N398UA
- Make and model: Boeing 737322
- Aircraft serial: 24673
- Aircraft time: 49,965 hours, 34,324 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Galley Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR AFT FRAME CRACKED AT INBD SIDE OF OPENING FOR STOP FITTING, 3RD FROM BOTTOM.  BLENDED DAMAGE FROM FRAME AND ACCMP'D NDT.  FABRICATED AND INSTALLED EXTERNAL DOUBLER TO FRAME.
